Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | F | G | L | P | S | W
Number of items: 18.

B

Bowman, Christopher, Cox, Anton, De Visscher, Maud (2013) Decomposition numbers for the cyclotomic Brauer algebras in characteristic zero. Journal of Algebra, 378 . pp. 80-102. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2012.12.020)
[img]
Preview

Bell, Jason, Launois, Stephane, Nolan, Brendan (2017) A strong Dixmier-Moeglin equivalence for quantum Schubert cells. Journal of Algebra, 487 (1). pp. 269-293. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2017.06.005)
[img]
Preview

F

Fleischmann, Peter, Kemper, Gregor, Woodcock, Chris F. (2007) Homomorphisms, Localizations and a new Algorithm to construct Invariant Rings of Finite Groups. Journal of Algebra, 309 (2). pp. 497-517. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2005.06.038) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter, Lempken, W., Zalesskii, A.E. (2001) Linear groups over GF(2(k)) generated by a conjugacy class of a fixed point free element of order 3. Journal of Algebra, 244 (2). pp. 631-663. ISSN 0021-8693. (doi:10.1006/jabr.2001.8852) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter, Woodcock, Chris F. (2015) Modular group actions on algebras and p-local Galois extensions for finite groups. Journal of Algebra, 442 . pp. 316-353. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2015.06.003)
[img]
Preview

Fleischmann, Peter, Woodcock, Chris F. (2011) Relative Invariants, Ideal Classes and Quasi-Canonical Modules of Modular Rings of Invariants. Journal of Algebra, 348 (1). pp. 110-134. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2011.09.024) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

G

Gao, Xing, Guo, Li, Rosenkranz, Markus (2014) Free integro-differential algebras and Groebner-Shirshov bases. Journal of Algebra, 442 . pp. 354-396. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2014.10.016)
[img]
Preview

Green, Reuben Mark, Paget, Rowena E. (2017) Iterated Inflations of Cellular Algebras. Journal of Algebra, 493 . pp. 341-345. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2017.09.030)
[img]
Preview
[img]

L

Launois, Stephane, Lopes, Samuel A. (2013) Classification of factorial generalized down–up algebras. Journal of Algebra, 396 . pp. 184-206. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2013.08.012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Launois, Stephane (2007) Combinatorics of H-primes in quantum matrices. Journal of Algebra, 309 (1). pp. 139-167. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2006.10.023)
[img]
Preview

Lampe, P. (2016) Diophantine equations via cluster transformations. Journal of Algebra, 462 . pp. 320-337. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2016.04.033)
[img]
Preview

Launois, Stephane (2004) Les ideaux premiers invariants de Oq(Mm,p(C)). Journal of Algebra, 272 (1). pp. 191-246. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2003.05.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Launois, Stephane, Topley, Lewis (2019) Transfer results for Frobenius extensions. Journal of Algebra, 524 . pp. 35-58. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2019.01.006) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

P

Pech, Clelia (2013) Quantum cohomology of the odd symplectic Grassmannian of lines. Journal of Algebra, 375 . pp. 188-215. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2012.11.010)
[img]
Preview

Paget, Rowena E. (2007) A family of modules with Specht and dual Specht filtrations. Journal of Algebra, 312 (2). pp. 880-890. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2007.03.022) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

S

Shank, R. James, Hobson, Ashley (2011) The invariants of the third symmetric power representation of SL_2(F_p). Journal of Algebra, 333 (1). pp. 241-257. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2011.02.023)
[img]
Preview

W

Woodcock, Chris F., Sharif, H. (1990) Hadamard-products of rational formal power-series. Journal of Algebra, 128 (2). pp. 517-527. ISSN 0021-8693. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F., Sharif, H. (1989) On the transcendence of certain series. Journal of Algebra, 121 (2). pp. 364-369. ISSN 0021-8693. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Dec 10 23:44:08 2019 GMT.